Taiwanese Journal of Mathematics

STRONG CONVERGENCE THEOREMS OF ISHIKAWA ITERATION PROCESS WITH ERRORS FOR FIXED POINTS OF LIPSCHITZ CONTINUOUS MAPPINGS IN BANACH SPACES

Yen-Cherng Lin, Ngai-Ching Wong, and Jen-Chih Yao

Full-text: Open access

Abstract

Let $q \gt 1$ and $E$ be a real $q$-uniformly smooth Banach space, $K$ be a nonempty closed convex subset of $E$ and $T : K \to K$ be a Lipschitz continuous mapping. Let $\{u_n\}$ and $\{v_n\}$ be bounded sequences in $K$ and $\{\alpha_n\}$ and $\{\beta_n\}$ be real sequences in $[0,1]$ satisfying some restrictions. Let $\{x_n\}$ be the sequence generated from an arbitrary $x_1 \in K$ by the Ishikawa iteration process with errors: $y_n = (1 − \beta n) x_n + \beta_n Tx_n + v_n$, $x_{n+1} = (1 − \alpha_n) x_n + \alpha_n Ty_n + u_n$, $n \geq 1$. Sufficient and necessary conditions for the strong convergence $\{x_n\}$ to a fixed point of $T$ is established.

Article information

Source
Taiwanese J. Math., Volume 10, Number 2 (2006), 543-552.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403842

Digital Object Identifier
doi:10.11650/twjm/1500403842

Mathematical Reviews number (MathSciNet)
MR2208284

Zentralblatt MATH identifier
1118.47053

Subjects
Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H17

Keywords
fixed point Ishikawa iteration process with errrs $q-$uniformly smooth Banach space

Citation

Lin, Yen-Cherng; Wong, Ngai-Ching; Yao, Jen-Chih. STRONG CONVERGENCE THEOREMS OF ISHIKAWA ITERATION PROCESS WITH ERRORS FOR FIXED POINTS OF LIPSCHITZ CONTINUOUS MAPPINGS IN BANACH SPACES. Taiwanese J. Math. 10 (2006), no. 2, 543--552. doi:10.11650/twjm/1500403842. https://projecteuclid.org/euclid.twjm/1500403842


Export citation